advertisement
Question
Posted by: Concerned | 2007/03/30

this is worrying. please Read ALL female

hi
i received this disturbing email and would like to know if it is true?
"Recently this past week, my cousin Nicole Dishuk (age 31...newly grad student
with a
doctoral degree about to start her new career as a Doctor...) was
flown into a nearby hospital, (She lives in Penn. ) because she passed
out.
They found a blot clot in her neck, and immediately took her by
helicopter to the ER to operate. by the time they removed the right half of
her skull to relieve the pressure on her brain, the clot had spread to her
brain causing severe damage.
Since last Wednesday night, she was battling.. they induced her
into a coma to stop the blood flow, They operated 3 times..
Finally, they said there was nothing left that they could do.. they found
multiple clots in the left side of her brain.. the swelling wouldn't
stop,and she was on life support..
She died at 4:30 yesterday. She leaves
behind a husband, and a 2 yr old Brandon and a 4yr old Justin.. The
CAUSE
of DEATH - they found was a birth control she was taking that
allows
you
to only have your period 3 X's a year...
They said it interrupts life's menstrual
cycle, and although it is FDA approved... shouldn't be - So to the
women
in my address book - I ask you to boycott this product & deal with
you rag once a month - so you can live the rest of the months that
your
life has in store for you.
* Please send this to every woman you know - you may save someone's
life...
Remember, you have a CYCLE for a reason! (EVERYTHING HAPPENS FOR A
REASON)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This e-mail appeared on the forum a few days ago. please refer to answer there.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Jellybaby | 2007/04/03

I believe this as I was on Diane 35 and developed blood clots and trombosis in my legs whereafter I was advised to stop using the pills. I have also read a news paper aricle on the company producing the contraceptive patch evra whom was being sued by a woman who developed complications like blood clots from the patch.

Be careful.

Reply to Jellybaby
Posted by: Echelle | 2007/03/30

It may be true, but don't always believe e-mails!

Reply to Echelle
Posted by: V | 2007/03/30

When I used the pill Ginette 35 my Dr told me to use a disprin with it as the pill thickens your blood. To prevent clots I had to use the CV100 disprin everyday when taking the pill.

Reply to V
Posted by: Anon | 2007/03/30

You did not say which birth control it is.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement